Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Glioblastma, watery eyes, cause?

My dad has been diagnosed with glioblastma. He is complaining of watery eyes. What is causing this?
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
The glioblastoma is less likely to cause watery eyes than its treatment. Chemotherapeutic agents affect dividing cells including those that populate the cornea. With impaired cell turnover, the eye usually becomes irritated resulting in reactive tearing and watery eyes. Artificial tears several times daily can help these patients by providing lubrication to the ocular surface and reducing irritation..
Answered: Sun, 6 May 2012
I find this answer helpful
  User's Response
Dear 503..., Thanx for askin the question. Glioblastoma multiforme is a disease of the neural connective tissue of the brain. It can cause headaches and reflex watering of the eyes due to irritation of the trigeminal nerve if affected in the vicinity of the 5th Nerve. You need to consult a neurologist/neurosurgeon for further advice.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor